MathSciNet Relay Station
MathSciNet bibliographic data
MR1928802 (2003j:46100) 46L53 (46L55 46L57 46L60 47D03 81S25)
Muhly, Paul S.; Solel, Baruch Quantum Markov processes (correspondences and dilations). Internat. J. Math. 13 (2002), no. 8, 863–906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement